# SDR 95ZZZM23

- Difficulty date: May 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N853FT
- Make and model: Boeing 747122
- Aircraft serial: 19753
- Engine: Pwa JT9D7A
- System (JASC): 7320 · Fuel Controlling System
- Part: F/E Module Card
- Part number: 69B475853
- Condition: Defective
- Location: Nr 3 Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EN ROUTE FROM LAX FL 33, NR 3 ENGINE VALVE LIGHT INDICATED BRIGHT, ENGINE FAILED.  AFTER FAILURE EXCESSIVE VIBRATION OCCURRED.  AIRCRAFT TURNED BACK TO LAX.  F/E FUEL CONTROL MODULE DEFECTIVE, REPLACED MODULE, REPLACED FUEL SHUTOFF VALVE ACTUATOR.  OPERATIONAL CHECK OK.  RETURNED TO SERVICE.  (M)
